# SDR UALA2013061804231

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 85,740 hours, 13,736 cycles
- Engine: Pwa PW4060
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: A2832118
- Part serial: 16991
- Condition: Leaking
- Location: Auto Pilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC SYS DOWN TO .85 ON ARRIVAL.  NOTED HYD FLUID ON TAIL AREA OF ACCESS PANEL TO HORIZONTAL STABILIZER.  SERVICED HYD SYS TO FULL.  CLEANED TAIL AREA ENTERED ACCESS PANEL TO HORIZONTAL STABILIZER BAY FOUND LEFT AP ELEVATOR SERVO ACTUATOR ROD LEAKING TWO DROPS PER MINUTE, REF TABLE ONE 29-00-99 PG601. REPLACED LT AP SERVO IAW AMM 22-12-01. ADJUSTED, LEAK CHECKED AND TESTED GOOD.
